# SDR UPS07851186

- Difficulty date: November 18, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT ELEVATOR UPPER SKIN HAS A CRACK 3.75 INCH LONG, JUST AFT OF I/B ELEVATOR HINGE.  ACCOMPLISHED INTERIM REPAIR AS SPECIFIED IN PARAGRAPH 6A.  LOG PAGE 812958. PERMANENT REPAIR IS REQUIRED AT OR BEFORE NEXT C CHECK (11/08)
